A remark concerning random walks with random potentials

Volume 147 / 1995

Yakov Sinai Fundamenta Mathematicae 147 (1995), 173-180 DOI: 10.4064/fm-147-2-173-180


We consider random walks where each path is equipped with a random weight which is stationary and independent in space and time. We show that under some assumptions the arising probability distributions are in a sense uniformly absolutely continuous with respect to the usual probability distribution for symmetric random walks.


  • Yakov Sinai

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image